# SDR 2008UALA04329

- Difficulty date: August 17, 2008
- Submitted: August 21, 2008
- Operation: Air carrier
- Aircraft: N544UA
- Make and model: Boeing 757222
- Aircraft serial: 25322
- Aircraft time: 63,262 hours, 18,268 cycles
- Engine: Pwa PW2037
- System (JASC): 8012 · Engine Start Valves/Controls
- Part: Start Valve
- Part number: 7755386
- Condition: Sticking
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

CREW REPORT:  LEFT START VALVE FAILED TO OPEN WITH EICAS MESSAGE.  START VALVE INOP- SOLENOID CLOGGED, HARDWARE (INTERNAL) DAMAGED.  REPLACED START VALVE AND OPS CHECKED OK.
